Alert archive / Wisconsin / Gale Warnings in 2015
Gale Warning 18, NWS Green Bay, WI
NWS Green Bay, WI issued this gale warning at Dec 16, 2015, 8:12 AM CST. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 16, 2015, 8:12 AM CST (14:12 UTC)
- Expired
- Dec 16, 2015, 8:48 PM CST
- In force
- 13 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
802 WHUS73 KGRB 161412 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 812 AM CST WED DEC 16 2015 ...GUSTY WINDS AND LARGE WAVES EXPECTED TODAY THROUGH THURSDAY AFTERNOON WITH GALE FORCE GUSTS EXPECTED ON LAKE MICHIGAN TODAY... .A STRONG STORM SYSTEM WILL MOVE INTO MINNESOTA TODAY... THEN INTO NORTHERN LAKE SUPERIOR TONIGHT. GUSTY SOUTHEAST TO SOUTH WINDS ARE EXPECTED TODAY...WITH WINDS VEERING TO THE SOUTHWEST AND WEST TONIGHT INTO THURSDAY. LARGE WAVES WILL BUILD... ESPECIALLY ON LAKE MICHIGAN TODAY. GALE FORCE GUSTS ARE EXPECTED AT TIMES ON LAKE MICHIGAN INTO TONIGHT. LMZ541>543-162215- /O.UPG.KGRB.SC.Y.0091.000000T0000Z-151217T2100Z/ /O.NEW.KGRB.GL.W.0018.151216T1412Z-151217T0300Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 812 AM CST WED DEC 16 2015 ...GALE WARNING IN EFFECT UNTIL 9 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 9 PM CST THIS EVENING. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...SOUTHEAST INCREASING TO 30 KTS TODAY. WINDS VEERING TO THE SOUTHWEST TONIGHT THEN WEST THURSDAY MORNING. GALE FORCE GUSTS TO 40 KTS THROUGH THIS EVENING...AND INFREQUENT GUSTS UP TO 35 KTS INTO EARLY THURSDAY MORNING. * WAVES...BUILDING TO 6 TO 10 FT ON LAKE MICHIGAN TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ521-522-162215- /O.CON.KGRB.SC.Y.0091.000000T0000Z-151217T2100Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 812 AM CST WED DEC 16 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THURSDAY... * WINDS...SOUTHEAST INCREASING TO 15 TO 25 KTS TODAY. WINDS VEERING TO THE SOUTHWEST TONIGHT THEN WEST THURSDAY MORNING. POTENTIALLY AN INFREQUENT GUST TO 35 KTS THROUGH EARLY THURSDAY MORNING. * WAVES...BUILDING TO 3 TO 5 FT TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
698 WHUS73 KGRB 161546 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 946 AM CST WED DEC 16 2015 ...GUSTY WINDS AND LARGE WAVES EXPECTED TODAY THROUGH THURSDAY AFTERNOON WITH GALE FORCE GUSTS EXPECTED ON LAKE MICHIGAN TODAY... .A STRONG STORM SYSTEM WILL MOVE INTO MINNESOTA TODAY... THEN INTO NORTHERN LAKE SUPERIOR TONIGHT. GUSTY SOUTHEAST TO SOUTH WINDS ARE EXPECTED TODAY...WITH WINDS VEERING TO THE SOUTHWEST AND WEST TONIGHT INTO THURSDAY. LARGE WAVES WILL BUILD... ESPECIALLY ON LAKE MICHIGAN TODAY. GALE FORCE GUSTS ARE EXPECTED AT TIMES ON LAKE MICHIGAN INTO TONIGHT. LMZ541>543-170000- /O.CON.KGRB.GL.W.0018.000000T0000Z-151217T0300Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 946 AM CST WED DEC 16 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WINDS...SOUTHEAST INCREASING TO 30 KTS TODAY. WINDS VEERING TO THE SOUTHWEST TONIGHT THEN WEST THURSDAY MORNING. GALE FORCE GUSTS TO 40 KTS THROUGH THIS EVENING...AND INFREQUENT GUSTS UP TO 35 KTS INTO EARLY THURSDAY MORNING. * WAVES...BUILDING TO 6 TO 10 FT ON LAKE MICHIGAN TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ521-522-170000- /O.CON.KGRB.SC.Y.0091.000000T0000Z-151217T2100Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 946 AM CST WED DEC 16 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THURSDAY... * WINDS...SOUTHEAST INCREASING TO 15 TO 25 KTS TODAY. WINDS VEERING TO THE SOUTHWEST TONIGHT THEN WEST THURSDAY MORNING. POTENTIALLY AN INFREQUENT GUST TO 35 KTS THROUGH EARLY THURSDAY MORNING. * WAVES...BUILDING TO 3 TO 5 FT TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
368 WHUS73 KGRB 162127 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 327 PM CST WED DEC 16 2015 ...GUSTY WINDS AND LARGE WAVES EXPECTED THROUGH THURSDAY AFTERNOON WITH GALE FORCE GUSTS EXPECTED ON LAKE MICHIGAN THROUGH THIS EVENING... .A STRONG STORM SYSTEM WILL MOVE INTO NORTHERN LAKE SUPERIOR TONIGHT. GUSTY SOUTHEAST TO SOUTH WINDS ARE EXPECTED LATE THIS AFTERNOON...WITH WINDS VEERING TO THE SOUTHWEST AND WEST TONIGHT INTO THURSDAY. LARGE WAVES WILL CONTINUE...ESPECIALLY ON LAKE MICHIGAN. GALE FORCE GUSTS ARE EXPECTED AT TIMES ON LAKE MICHIGAN INTO TONIGHT. LMZ541>543-170300- /O.CON.KGRB.GL.W.0018.000000T0000Z-151217T0300Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 327 PM CST WED DEC 16 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WINDS...SOUTHEAST TO SOUTH TO 30 KTS LATE THIS AFTERNOON. WINDS VEERING TO THE SOUTHWEST BY EARLY EVENING THEN WEST THURSDAY MORNING. GALE FORCE GUSTS TO 40 KTS THROUGH THIS EVENING...AND INFREQUENT GUSTS UP TO 35 KTS INTO EARLY THURSDAY MORNING. * WAVES...6 TO 10 FT SUBSIDING TO 4 TO 7 FT AFTER MIDNIGHT INTO THURSDAY MORNING...THEN TO 2 TO 4 FT THURSDAY AFTERNOON. * A SMALL CRAFT ADVISORY WILL BE ISSUED ONCE THE GALE WARNING EXPIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ521-522-170530- /O.CON.KGRB.SC.Y.0091.000000T0000Z-151217T2100Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 327 PM CST WED DEC 16 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THURSDAY... * WINDS...SOUTHEAST TO SOUTH TO 30 KTS LATE THIS AFTERNOON. WINDS VEERING TO THE SOUTHWEST BY EARLY EVENING THEN WEST THURSDAY MORNING. INFREQUENT GUSTS TO 35 KTS THROUGH EARLY THURSDAY MORNING. * WAVES...3 TO 5 FT...SUBSIDING TO 2 TO 4 FT ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
235 WHUS73 KGRB 170248 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 848 PM CST WED DEC 16 2015 ...GUSTY WINDS AND LARGE WAVES TO CONTINUE INTO FRIDAY... .A STRONG STORM SYSTEM WILL MOVE INTO NORTHERN LAKE SUPERIOR TONIGHT AND INTO HUDSON BAY FRIDAY AFTERNOON. GUSTY SOUTHWEST AND WEST WILL CONTINUE THROUGH FRIDAY AS THE PRESSURE GRADIENT REMAINS TIGHT OVER THE REGION. LARGE WAVES WILL CONTINUE...ESPECIALLY ON LAKE MICHIGAN...THROUGH THURSDAY MORNING. LMZ541>543-171100- /O.CAN.KGRB.GL.W.0018.000000T0000Z-151217T0300Z/ /O.EXB.KGRB.SC.Y.0091.000000T0000Z-151218T2100Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 848 PM CST WED DEC 16 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM CST FRIDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM CST FRIDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...SOUTHWEST TO 30 KTS. WINDS VEERING TO THE WEST THURSDAY MORNING. INFREQUENT GUSTS TO 35 KTS THROUGH EARLY THURSDAY MORNING. * WAVES...5 TO 8 FT TONIGHT...SUBSIDING TO 2 TO 4 FT ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-171100- /O.EXT.KGRB.SC.Y.0091.000000T0000Z-151218T2100Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 848 PM CST WED DEC 16 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM CST FRIDAY... * WINDS...SOUTHWEST TO 30 KTS. WINDS VEERING TO THE WEST THURSDAY MORNING. INFREQUENT GUSTS TO 35 KTS THROUGH EARLY THURSDAY MORNING. * WAVES...3 TO 5 FT...SUBSIDING TO 2 TO 4 FT ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Dec 16, 5:40 AM CST, 2 hours 32 minutes earlier.
Area forecast discussion, Dec 16, 5:40 AM CST, 2 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 540 AM CST WED DEC 16 2015 UPDATED AVIATION PORTION FOR 12Z TAF ISSUANCE .SHORT TERM...TODAY...TONIGHT...AND THURSDAY ISSUED AT 326 AM CST WED DEC 16 2015 PRECIPITATION TYPE WILL CONTINUE TO BE AN ISSUE EARLY THIS MORNING ACROSS NORTH CENTRAL AND NORTHERN PORTIONS OF CENTRAL WISCONSIN AS WARM AIR LIFTS NORTH AHEAD OF APPROACHING LOW PRESSURE SYSTEM DEVELOPING OVER THE CENTRAL PLAINS. SOME MID LEVEL WARM AIR IS CAUSING SOME OF OF THE SNOW TO PARTIALLY MELT AND FALL AS SLEET...WHILE OVERALL WARMING IS LEADING TO COMPLETE MELTING WITH FREEZING RAIN OVER LOCATIONS THAT ARE BELOW FREEZING. IN ADDITION THERE IS ALSO SNOW IN THE MIX GIVEN THE COLDER UPPER LEVELS. THIS WINTRY MIX WILL CONTINUE TO BE AN ISSUE EARLY THIS MORNING UNTIL WARMER AIR LIFTS NORTH...CAUSING THE PRECIPITATION TO EVENTUALLY CHANGE OVER TO ALL RAIN LATER THIS MORNING. ALTHOUGH THIS WILL CERTAINLY BE A NUISANCE...IT DOES NOT APPEAR TO BE HEAVY AND WIDESPREAD ENOUGH TO ISSUE ANY HEADLINES. THEREFORE WILL STICK WITH THE SPECIAL WEATHER STATEMENTS TO HANDLE THE WINTRY MIX EARLY THIS MORNING. UPSTREAM OBSERVATIONS SHOW A FAIRLY SUBSTANTIAL AREA OF RAIN SHOWERS DEVELOPING OVER THE UPPER MISSISSIPPI VALLEY...FORECAST TO TRACK EAST THROUGH NORTHEAST WISCONSIN DURING THE DAYTIME HOURS. THE NWP MODELS ARE IN FAIRLY GOOD AGREEMENT IN BRINGING THIS SLUG THROUGH LATER THIS MORNING AND INTO THE EARLY AFTERNOON HOURS. THIS BATCH OF RAIN WILL NOT BE AS NEARLY PROLIFIC AS THE LAST ROUND DURING THE WEEKEND...WITH TOTALS EXPECTED TO BE BELOW ONE HALF OF AN INCH. THAT BEING SAID...THE ADDITIONAL RAIN COULD PUSH RIVERS UP A BIT TODAY...ALTHOUGH THE IMPACT IS NOT EXPECTED TO BE AS SIGNIFICANT AS THE PREVIOUS RAIN EVENT. GIVEN THE MODEL CONTINUITY WILL RAISE POPS TO CATEGORICAL FOR THESE SHOWERS TODAY. DESPITE ABUNDANT CLOUD COVER AND RAIN SHOWERS...LOW LEVEL WARM AIR ADVECTION WILL ALLOW HIGHS TO THE UPPER 30S ACROSS NORTH CENTRAL WISCONSIN...WITH HIGHS IN THE MIDDLE 40S ACROSS EAST CENTRAL WISCONSIN. ONCE THIS AREA OF RAIN TRACKS THROUGH THE AREA...A SUBSTANTIAL DRY SLOT WILL LIFT INTO THE AREA AS AN OCCLUDED FRONT MAKES ITS WAY THROUGH THE WESTERN GREAT LAKES DURING THE LATE AFTERNOON AND EARLY EVENING HOURS. THIS WILL USHER IN A FAIRLY COLD AIRMASS AS LINGERING RAIN SHOWERS CHANGE OVER TO ALL SNOW WITH THE BEST CHANCES ACROSS THE NORTHERN CWA WHERE WRAP AROUND MOISTURE WILL BE IN PLAY BEHIND THE DEPARTING LOW. THE AMOUNT OF MOISTURE WILL BE FAIRLY LIMITED...THEREFORE SNOWFALL AMOUNTS ARE NOT EXPECTED TO BE MORE THAN A FEW TENTHS OF AN INCH...IF THAT...MAINLY ACROSS THE NORTH. THE COLDER AIR WILL DROP NIGHTTIME LOWS DOWN INTO THE 20S ACROSS THE REGION LATE TONIGHT...WITH AROUND 30 DEGREES EXPECTED NEAR THE GREAT LAKES. CLOUD COVER AND LINGERING FLURRIES ARE POSSIBLE ACROSS THE NORTH ON THURSDAY AS THE LOW CONTINUES TO LIFT NORTH. HOWEVER THE CYCLONIC FLOW WILL CONTINUE TO PROVIDE ABUNDANT CLOUD COVER ACROSS THE WESTERN GREAT LAKES. HIGH TEMPERATURES ON THURSDAY WILL FEEL MUCH COLDER THAN TEMPERATURES EXPERIENCED FOR MOST OF DECEMBER...WITH HIGHS LIMITED TO THE MIDDLE TO UPPER 20S ACROSS NORTH CENTRAL WISCONSIN...WITH LOW 30S EXPECTED ACROSS EAST CENTRAL WISCONSIN. DESPITE THESE MUCH COLDER TEMPERATURES...HIGHS WILL STILL BE AT OR SLIGHTLY ABOVE NORMAL FOR THIS TIME OF YEAR. .LONG TERM...THURSDAY NIGHT THROUGH TUESDAY ISSUED AT 326 AM CST WED DEC 16 2015 A SPLIT BUT FAIRLY PROGRESSIVE FLOW WILL BE PRESENT ACROSS NORTH AMERICA OVER THE NEXT WEEK. MODELS REMAIN IN GOOD AGREEMENT WITH THE PROGRESSION OF AN UPPER TROUGH THU NIGHT THRU FRI NIGHT. DETAILS BECOME MORE MURKY ON SUNDAY WHEN A BROAD WESTERN CONUS TROUGH DEVELOPS...AND SMALLER SCALE SHORTWAVES MOVE THROUGH THE TROUGH TOWARDS THE WESTERN GREAT LAKES. THE GEM/GFS/ECMWF AGREE PRETTY WELL WITH THE FIRST OF THESE SHORTWAVES THEN DIVERGE THEREAFTER. WILL FOLLOW A BLEND OF THE THREE MODELS THROUGH SUNDAY BEFORE LETTING THE EXTENDED INITIALIZATION TAKE OVER. THURSDAY NIGHT THROUGH FRIDAY NIGHT...AN UPPER TROUGH WILL MOVE OVERHEAD ON THURSDAY NIGHT. MOISTURE IS DEEPEST ACROSS NORTHERN WI AND WILL CONTINUE TO HAVE THE HIGHEST CHANCES OF LIGHT SNOW THERE. NOT EXPECTING MUCH ACCUMS THOUGH. CYCLONIC FLOW BENEATH THE UPPER TROUGH WILL CONTINUE ON FRIDAY AND INTO FRIDAY NIGHT. PERIODS OF SNOW SHOWERS WILL THEREFORE CONTINUE ACROSS THE NORTH DURING THIS PERIOD. WOULDNT BE SURPRISED IF FLURRIES OCCURRED FURTHER SOUTH THOUGH. TEMPS WILL BE MUCH CLOSER TO NORMAL OVER THIS TIME. REST OF THE FORECAST... SURFACE RIDGING FINALLY MOVES INTO THE REGION ON SATURDAY. SHOULD SEE SOME CLEARING FOR A TIME AS THE LOW CLOUDS DEPART. MID AND HIGH CLOUDS WILL BE INCREASING HOWEVER LATER SATURDAY INTO SUNDAY AHEAD OF THE NEXT SYSTEM. THIS SYSTEM SHOULD ARRIVE LATER SUNDAY INTO SUNDAY NIGHT BEFORE PULLING OUT ON MONDAY. ACCUMULATING SNOWFALL LOOKS POSSIBLE OVER NORTH-CENTRAL WI WITH THIS SYSTEM...AND WILL ADD A MENTION TO THE HWO. ANOTHER SYSTEM THEN ARRIVES MIDWEEK. && .AVIATION...FOR 12Z TAF ISSUANCE ISSUED AT 540 AM CST WED DEC 16 2015 MAINLY IFR CIGS EXPECTED THIS MORNING WITH AREAS OF MVFR VSBYS DUE TO MIXED PCPN AND FOG. PCPN TYPE EXPECTED TO BE MAINLY RAIN FROM EAST CENTRAL WI TO LIGHT WINTRY MIX OF FREEZING RAIN...SLEET...AND SNOW BEFORE CHANGING TO MOSTLY RAIN LATER THIS MORNING. SOME IMPROVEMENT IN CIGS EXPECTED THIS AFTERNOON AND CONTINUING INTO TONIGHT. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....KURIMSKI LONG TERM......MPC AVIATION.......KURIMSKI
Hazardous weather outlook, Dec 16, 3:47 AM CST, 4 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 347 AM CST WED DEC 16 2015 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-171000- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 347 AM CST WED DEC 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT RUNOFF FROM RECENT HEAVY RAIN WILL CONTINUE TO CAUSE HIGH FLOW RATES ON AREA RIVERS AND STREAMS. BE SURE TO MONITOR THE LATEST FLOOD WARNINGS AND STATEMENTS FROM THE NATIONAL WEATHER SERVICE IF YOU LIVE IN A FLOOD PRONE AREA. A MIX OF LIGHT FREEZING RAIN...SLEET AND LIGHT SNOW IS EXPECTED OVER NORTH CENTRAL AND FAR NORTHEAST WISCONSIN EARLY THIS MORNING. A GLAZE OF ICE MAY RESULT IN HAZARDOUS TRAVEL CONDITIONS ON ANY UNTREATED ROADS ACROSS THE NORTHWOODS EARLY THIS MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY MINOR FLOODING MAY CONTINUE ON SOME RIVERS DURING THE MID TO LATE PART OF THE WORK WEEK. PERSONS LIVING IN FLOOD PRONE AREAS SHOULD LISTEN FOR LATER INFORMATION. THERE IS A CHANCE OF ACCUMULATING SNOWFALL OVER NORTH-CENTRAL WISCONSIN SUNDAY NIGHT INTO MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. PLEASE RELAY REPORTS OF FLOODING OR FREEZING PRECIPITATION TO THE NATIONAL WEATHER SERVICE. LMZ521-522-541>543-171000- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 347 AM CST WED DEC 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. KURIMSKI/MPC
In the hours before
Special weather statement, Dec 16, 3:03 AM CST, 5 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 303 AM CST WED DEC 16 2015 WIZ005-010>013-018>021-030-161215- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-MARATHON- 303 AM CST WED DEC 16 2015 ...LIGHT WINTRY MIX POSSIBLE OVERNIGHT... LOOK FOR A LIGHT WINTRY MIX OF FREEZING RAIN...SLEET AND SNOW ACROSS NORTH CENTRAL AND PARTS OF CENTRAL AND NORTHEAST WISCONSIN EARLY THIS MORNING. THE PRECIPITATION SHOULD MIX WITH RAIN TOWARD DAYBREAK...AND TURN TO ALL RAIN FOR THE REST OF THE MORNING HOURS. THOUGH AMOUNTS SHOULD BE LIGHT...EVEN A LITTLE BIT OF FREEZING RAIN OR MIX WILL CAUSE UNTREATED ROADS TO BECOME SLIPPERY. PLEASE USE EXTRA CAUTION IF YOU PLAN TRAVEL IN THE AREA OVERNIGHT AS WELL AS FOR THE MORNING COMMUTE. KURIMSKI
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 15, 9:38 PM CST | River Flood Warning | GRB | Wood | 24 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.